# SDR GTIA2022072136541

- Difficulty date: July 18, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 36,738 hours, 16,036 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: None
- Part number: D5528000200100
- Part serial: IC6877
- Condition: Corroded
- Location: Rh Elevator
- Part time: 3,673,836 hours, 16,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH ELEVATOR / ACTUATOR FITTING 2 CAT B. RAF-01 2907358-01 OPENED. SDR REQUIRED.-REPAIRED BORES OF HINGE FITTING #2 OF OUTBOARD ACTUATOR INBOARD LUG OF ELEVATOR RH SIDE IAW SRM 55-26-47-300-002. REPAIR INSPECTION THRESHOLD FROM COMPONENT FIRST FLIGHT IS 6 YEARS AND SUBSEQUENT INSPECTIONS AT INTERVALS OF 6 YEARS. REFER TO AEROMAN NR# 2022-34159.
